# SDR N6WA2015040201

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 28,949 hours, 21,353 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING.  FOUND LOOSE CONNECTOR, RETORQUED & SAFTIED CONNECTOR MT145 IAW AMM 20-51-00.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
